# SDR EISA97078

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT HAS CORROSION AND METAL FLAKING ON SKIN LAP JOINT BS 517, STRINGER 26R.  FABRICATED FILLER AND DOUBLER PER SRM 53-30-3.  (M)
